Alert archive / Mississippi / Flash Flood Warnings in 2011
Flash Flood Warning 47, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Apr 20, 2011, 4:56 AM CDT for Calhoun County, Chickasaw County, Monroe County, Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 20, 2011, 4:56 AM CDT (09:56 UTC)
- Expired
- Apr 20, 2011, 7:00 AM CDT
- In force
- 2 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Calhoun County, MS, Chickasaw County, MS, Monroe County, MS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 9.9 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1605 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 2015 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 173 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.6
The text
As transmitted, in the capitals the NWS used until 2016.
066
WGUS54 KMEG 200956
FFWMEG
MSC013-017-095-201200-
/O.NEW.KMEG.FF.W.0047.110420T0956Z-110420T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
456 AM CDT WED APR 20 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN CALHOUN COUNTY IN NORTHEAST MISSISSIPPI...
CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI...
MONROE COUNTY IN NORTHEAST MISSISSIPPI...
* UNTIL 700 AM CDT
* AT 455 AM CDT...DOPPLER RADAR ESTIMATES 2 TO 3 INCHES OF RAINFALL
HAS OCCURRED OVER THE PAST HOUR. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 1 TO 2 INCHES OF RAIN OVER THE NEXT HOUR.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ABERDEEN...
AMORY...HOUSTON AND OKOLONA.
THIS WARNING ALSO INCLUDES AREAS NEAR ABERDEEN LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3368 8849 3368 8871 3381 8872 3381 8891
3375 8893 3374 8917 3372 8918 3373 8951
3381 8951 3402 8928 3401 8820 3375 8824
3374 8831 3367 8840 3365 8851
$$
RRH1 follow-up statement
622
WGUS74 KMEG 201150
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
650 AM CDT WED APR 20 2011
MSC013-017-095-201200-
/O.EXP.KMEG.FF.W.0047.000000T0000Z-110420T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CALHOUN MS-MONROE MS-CHICKASAW MS-
650 AM CDT WED APR 20 2011
...THE FLASH FLOOD WARNING WILL EXPIRE AT 700 AM CDT FOR CHICKASAW...
MONROE AND SOUTHERN CALHOUN COUNTIES...
THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO
EXPIRE.
LAT...LON 3368 8849 3368 8871 3381 8872 3381 8891
3375 8893 3374 8917 3372 8918 3373 8951
3381 8951 3402 8928 3401 8820 3375 8824
3374 8831 3367 8840 3365 8851
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 20, 4:25 AM CDT, 31 minutes earlier.
Area forecast discussion, Apr 20, 4:25 AM CDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
425 AM CDT WED APR 20 2011
.DISCUSSION...
ONGOING CONVECTION REMAINS SEVERE ACROSS PORTIONS OF NORTH
MISSISSIPPI...BUT HAS DIMINISHED IN BOTH COVERAGE AND INTENSITY
ELSEWHERE. A COLD FRONT IS APPROACHING LITTLE ROCK AND JACKSON
TENNESSEE BUT IS EXPECTED TO STALL ACROSS NORTH MISSISSIPPI LATER
THIS AFTERNOON. THIS FEATURE WILL HELP TO FOCUS AFTERNOON
CONVECTION ACROSS THE SOUTHERN HALF OF THE CWA. PRECIPITABLE
WATER VALUES WILL BE IN EXCESS OF 1.5 INCHES SOUTH OF THE
FRONT...AND ARE AS HIGH AS 1.7 INCHES ACCORDING TO GFS GUIDANCE.
THIS SHOULD RESULT IN EXTREME RAINFALL RATES ACROSS NORTHERN
MISSISSIPPI...EAST CENTRAL ARKANSAS AND POSSIBLY PORTIONS OF WEST
TENNESSEE. WESTERLY FLOW ALOFT WILL RESULT IN A TENDENCY FOR
STORMS TO TRAIN ACROSS THE SAME AREAS TODAY AND TONIGHT. HEAVY
RAIN HAS...OR IS ALREADY FALLEN ACROSS THIS AREA...SO ADDITIONAL
RAINFALL COULD RESULT IN FLASH FLOODING.
IN ADDITION TO FLOODING...THE THREAT FOR SEVERE THUNDERSTORMS WILL
CONTINUE SOUTH OF THE FRONT TODAY. DEEP MOISTURE AND WARMING
TEMPERATURES WILL RESULT IN VERY UNSTABLE CONDITIONS THIS
AFTERNOON. CAPES IN EXCESS OF 1500 J/KG AND VERY LITTLE CAP
SHOULD ALLOW FOR RAPID REDEVELOPMENT OF THUNDERSTORMS AS
TEMPERATURES WARM TODAY DESPITE LACK OF DYNAMIC SUPPORT. DAMAGING
WIND AND POSSIBLY HAIL ARE THE PRIMARY THREATS.
TOMORROW...THE FRONT WILL RETURN NORTHWARD AS A WARM FRONT AND
UNORGANIZED BUT WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED
ACROSS THE MIDSOUTH.
FRIDAY ANOTHER STORM SYSTEM WILL MOVE OUT OF
THE PLAINS.THE SURFACE LOW LOOKS LIKE IT WILL TRACK OVER NORTHERN
MISSOURI DURING THE MIDDLE OF THE DAY SO STORMS WILL BE ABLE TO
TAKE ADVANTAGE OF DAYTIME HEATING. A FEW SEVERE STORMS MAY
DEVELOP...MOST LIKELY ACROSS NORTHEAST ARKANSAS...AND SOUTH
MISSOURI.
&&
.AVIATION...
06Z TAF CYCLE
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO IMPACT AVIATION ACROSS
THE MIDSOUTH TONIGHT RESULTING IN BRIEF PERIODS OF IFR CONDITIONS
DUE TO HEAVY RAIN. OBSERVED CEILINGS WITH PREVIOUS STORMS HAVE
REMAINED AT OF ABOVE 3000 FEET. DANGEROUS LOCALIZED STRONG WINDS
WILL ALSO LIKELY BE ASSOCIATED WITH THUNDERSTORMS. ONCE
THUNDERSTORMS MOVE OUT OF REGION LOW CEILINGS WILL REMAIN THROUGH
MID-MORNING BEFORE A GRADUALLY LIFTING OF THE CLOUDS WITH VFR
CONDITIONS RETURNING BY TOMORROW AFTERNOON.
FOR THE REMAINDER OF THE NIGHT WINDS WILL GENERALLY REMAIN
SOUTHERLY...ALTHOUGH VARY SIGNIFICANTLY NEAR THUNDERSTORMS.
WINDS WILL BECOME MORE SOUTHWEST AROUND 10 KNOTS BEFORE SUNRISE
AND THEN SHIFT TO THE NORTHWEST TOMORROW MORNING AND NORTHEAST BY
AFTERNOON.
JDS
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 73 55 75 65 / 40 60 50 20
MKL 71 50 74 63 / 20 30 50 30
JBR 67 51 69 61 / 10 30 50 40
TUP 80 57 80 65 / 60 70 50 20
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH THURSDAY
MORNING FOR CRITTENDEN-CROSS-LEE AR-PHILLIPS-ST. FRANCIS.
MO...NONE.
MS...FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH THURSDAY
MORNING FOR ALCORN-BENTON MS-CALHOUN-CHICKASAW-COAHOMA-
DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-MONROE-PANOLA-
PONTOTOC-PRENTISS-QUITMAN-TALLAHATCHIE-TATE-TIPPAH-
TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH THURSDAY
MORNING FOR FAYETTE-HARDEMAN-HARDIN-MCNAIRY-SHELBY.
&&Hazardous weather outlook, Apr 20, 3:44 AM CDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 344 AM CDT WED APR 20 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-211045- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 344 AM CDT WED APR 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY ACROSS PORTIONS OF NORTH MISSISSIPPI...GENERALLY ALONG AND SOUTH OF A LINE FROM DUBLIN TO OXFORD TO IUKA. THE PRIMARY SEVERE WEATHER THREATS WILL BE HAIL AND POSSIBLY DAMAGING WINDS. IN ADDITION...HEAVY RAINFALL RATES...AS WELL AS A TENDENCY FOR STORMS TO TRAIN ACROSS THE SAME AREA WILL RESULT IN A THREAT OF FLASH FLOODING. FLOODING WILL BE MOST LIKELY SOUTH OF A LINE FROM CHERRY VALLEY TO MILLINGOTN TO SARDIS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS POSSIBLE ON FRIDAY AS ANOTHER STORM SYSTEM MOVES OUT OF THE CENTRAL PLAINS. AT THIS TIME SEVERE STORMS LOOK MOST LIKELY ACROSS SOUTH MISSOURI AND NORTHEAST ARKANSAS...WITH DAMAGING WINDS THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGEMENT OFFICIALS AND AMATEUR RADIO OPERATORS IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED THIS AFTERNOON ACROSS PORTIONS OF NORTH MISSISSIPPI AND AGAIN ON FRIDAY.
In the hours before
Local storm report, Apr 20, 2:27 AM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
227 AM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 1 SW RAVENDEN 36.23N 91.26W
04/19/2011 E0.88 INCH LAWRENCE AR PUBLIC
NICKEL SIZED HAIL REPORTED 1 SOUTHWEST OF RAVENDEN
ARKANSAS.
0810 PM HAIL 7 SW POCAHONTAS 36.19N 91.06W
04/19/2011 E0.88 INCH RANDOLPH AR TRAINED SPOTTER
NIKEL SIZED HAIL REPORTED BEWTEEN RAVENDON AND POCAHONTAS
ARKANSAS.
0845 PM TSTM WND DMG 4 SSW HOXIE 35.99N 91.00W
04/19/2011 LAWRENCE AR TRAINED SPOTTER
ROOF DAMAGE TO A HOME AND WORKSHOP ALONG HIGHWAY 228 W.
WORKSHOP ROOF PARTIALLY BLOWN OFF. POSSIBLE TORNADO.
0859 PM TORNADO 3 NW BONO 35.94N 90.83W
04/19/2011 CRAIGHEAD AR TRAINED SPOTTER
TORNADO REPORTED 3 MILES NORTHWEST OF BONO UNKNOWN
STRENGTH
0859 PM TSTM WND GST BONO 35.91N 90.80W
04/19/2011 E70.00 MPH CRAIGHEAD AR TRAINED SPOTTER
REPORT OF WIND GUST OF 70 MPH IN BONO.
0904 PM TSTM WND GST JONESBORO 35.82N 90.69W
04/19/2011 M62.00 MPH CRAIGHEAD AR ASOS
0913 PM FUNNEL CLOUD 1 N PARAGOULD 36.07N 90.51W
04/19/2011 GREENE AR TRAINED SPOTTER
FUNNEL CLOUD LIT UP BY LIGHTNING ABOUT 1 TO 2 MILES NORTH
OF PARAGOULD.
0915 PM TSTM WND DMG PARAGOULD 36.06N 90.51W
04/19/2011 GREENE AR TRAINED SPOTTER
POWER LINES DOWN IN PARAGOULD.
0915 PM HAIL EGYPT 35.87N 90.95W
04/19/2011 E0.75 INCH CRAIGHEAD AR EMERGENCY MNGR
0915 PM TSTM WND GST 1 SW JONESBORO 35.81N 90.70W
04/19/2011 E65.00 MPH CRAIGHEAD AR PUBLIC
0915 PM HAIL 1 SW JONESBORO 35.81N 90.70W
04/19/2011 E1.75 INCH CRAIGHEAD AR PUBLIC
0925 PM HAIL MARMADUKE 36.19N 90.39W
04/19/2011 E0.75 INCH GREENE AR LAW ENFORCEMENT
PEA TO PENNY SIZE HAIL.
0930 PM TSTM WND DMG PARAGOULD 36.06N 90.51W
04/19/2011 GREENE AR PUBLIC
ROOF DAMAGE TO SCHOOL AND POWER LINES DOWN
0945 PM TSTM WND GST TRUMANN 35.67N 90.52W
04/19/2011 E70.00 MPH POINSETT AR PUBLIC
TREE DAMAGE AND SIGNS BLOWN DOWN
0945 PM HAIL TRUMANN 35.67N 90.52W
04/19/2011 E1.50 INCH POINSETT AR PUBLIC
1000 PM FUNNEL CLOUD 4 NW LAKE CITY 35.86N 90.50W
04/19/2011 CRAIGHEAD AR TRAINED SPOTTER
FUNNEL CLOUD WEST OF HWY 135.
1000 PM HAIL 8 SW JONESBORO 35.74N 90.79W
04/19/2011 M1.75 INCH CRAIGHEAD AR TRAINED SPOTTER
GOLF BALL HAIL REPORTED
1003 PM HAIL SENATH 36.13N 90.16W
04/19/2011 E1.50 INCH DUNKLIN MO PUBLIC
1 1/2 INCH HAIL REPORTED IN DOWNTOWN SENATH MISSOURI
1005 PM HAIL KENNETT 36.24N 90.05W
04/19/2011 M1.00 INCH DUNKLIN MO EMERGENCY MNGR
I INCH HAIL IN KENNETT.
1005 PM HAIL 2 SW SENATH 36.11N 90.19W
04/19/2011 M1.75 INCH DUNKLIN MO EMERGENCY MNGR
1 3/4 HAIL REPORTED SAOUTHWEST OF SENATH IN DUNKIN COUNTY
1025 PM TORNADO 1 W MANILA 35.88N 90.18W
04/19/2011 MISSISSIPPI AR EMERGENCY MNGR
TORNADO JUST WEST OF MANILLA, ARKANSAS.
1030 PM TSTM WND DMG 4 E HUGHES 34.95N 90.40W
04/19/2011 CRITTENDEN AR EMERGENCY MNGR
TREES DOWN
1041 PM TSTM WND DMG 2 W FISHER 35.49N 91.01W
04/19/2011 POINSETT AR TRAINED SPOTTER
TELEPHONE POLES DOWN AND CARPORT BLOWN DOWN.
1041 PM TSTM WND GST WALLS 34.95N 90.13W
04/19/2011 E70.00 MPH DESOTO MS PUBLIC
ESTIMATE OF 70 MPH WINDS AND TREES BENDING TOWARD THE
GROUND.
1045 PM TSTM WND GST HORN LAKE 34.96N 90.04W
04/19/2011 E75.00 MPH DESOTO MS PUBLIC
LARGE TREE LIMBS AND BRANCHES DOWN.
1050 PM HAIL BURLISON 35.56N 89.79W
04/19/2011 E1.00 INCH TIPTON TN TRAINED SPOTTER
1050 PM TSTM WND GST ATOKA 35.45N 89.77W
04/19/2011 E70.00 MPH TIPTON TN TRAINED SPOTTER
70 MPH WINDS...DAMAGE TO TREES AND SIGNS.
1100 PM HAIL OLIVE BRANCH 34.95N 89.83W
04/19/2011 E1.00 INCH DESOTO MS PUBLIC
1100 PM HAIL OLIVE BRANCH 34.95N 89.83W
04/19/2011 E1.00 INCH DESOTO MS PUBLIC
QUARTER SIZE HAIL IN OLIVE BRANCH NEAR GOODMAN ROAD AND
HWY 305.
1104 PM TSTM WND DMG COOTER 36.05N 89.81W
04/19/2011 PEMISCOT MO EMERGENCY MNGR
65 MPH WINDS WITH LARGE TREE LIMBS DOWN
1104 PM TSTM WND GST 3 N GERMANTOWN 35.13N 89.79W
04/19/2011 E70.00 MPH SHELBY TN NWS EMPLOYEE
70 MPH WINDS AT OFFICE
1104 PM TSTM WND GST 2 SW ARLINGTON 35.26N 89.69W
04/19/2011 E70.00 MPH SHELBY TN STORM CHASER
MINOR DAMAGE TO FENCES.
1104 PM TORNADO 1 NE COOTER 36.06N 89.80W
04/19/2011 PEMISCOT MO EMERGENCY MNGR
FIRE DEPARTMENT SPOTTED TORNADO ON GROUND JUST NORTHEAST
OF THE CITY IN A FIELD. SOME DAMAGE NEAR PATH.
1110 PM TSTM WND DMG HALLS 35.87N 89.40W
04/19/2011 LAUDERDALE TN TRAINED SPOTTER
LOTS OF TREE DAMAGE...POWER LINES DOWN THROUGHOUT THE
LUADERDALE COUNTY
1110 PM TSTM WND DMG 2 W MILLINGTON 35.33N 89.92W
04/19/2011 SHELBY TN LAW ENFORCEMENT
POWER LINES DOWN ACROSS CUBA MILLINGTON ROAD. TRAFFIC
BEING DIVERTED.
1110 PM HAIL OLIVE BRANCH 34.95N 89.83W
04/19/2011 E1.00 INCH DESOTO MS PUBLIC
1110 PM TSTM WND GST OLIVE BRANCH 34.95N 89.83W
04/19/2011 E70.00 MPH DESOTO MS PUBLIC
1110 PM TSTM WND GST 4 W OAKLAND 35.22N 89.58W
04/19/2011 E60.00 MPH FAYETTE TN TRAINED SPOTTER
ESTIMATE OF 60 MPH WINDS. ALSO A POSSIBLE FUNNEL CLOUD
MOVING ROUGHLY ALONG INTERSTATE 40.
1130 PM TSTM WND DMG HUNTINGDON 36.01N 88.41W
04/19/2011 CARROLL TN PUBLIC
WIDESPREAD DAMAGE...TREES DOWN AND POWER OUT IN MUCH OF
COUNTY
1130 PM TSTM WND DMG DYERSBURG 36.04N 89.38W
04/19/2011 DYER TN PUBLIC
TREES DOWN NEAR WALMART IN CITY
1133 PM TSTM WND GST UNION CITY 36.42N 89.05W
04/19/2011 E74.00 MPH OBION TN EMERGENCY MNGR
1141 PM TSTM WND DMG 1 NE GERMANTOWN 35.10N 89.78W
04/19/2011 SHELBY TN TRAINED SPOTTER
TREES DOWN ON HOUSE...TRAPPING OCCUPANT.
1145 PM HAIL GREENFIELD 36.16N 88.80W
04/19/2011 E0.75 INCH WEAKLEY TN AMATEUR RADIO
1145 PM TSTM WND GST 5 SSW JACKSON 35.57N 88.86W
04/19/2011 M74.00 MPH MADISON TN ASOS
1145 PM TSTM WND DMG 1 W GREENFIELD 36.16N 88.82W
04/19/2011 WEAKLEY TN TRAINED SPOTTER
TREES DOWN AND DAMAGE TO POOL AND FENCES
1152 PM TSTM WND GST DRESDEN 36.28N 88.69W
04/19/2011 E58.00 MPH WEAKLEY TN AMATEUR RADIO
58 MPH WIND GUST. POWER OUT IN MOST OF COUNTY.
1152 PM TSTM WND DMG 3 S BRADFORD 36.03N 88.82W
04/19/2011 GIBSON TN PUBLIC
TREE LIMBS DOWN ON CARS...WITH LOTS OF DAMAGE TO CARS
1153 PM HAIL 1 SE HERNANDO 34.82N 89.97W
04/19/2011 E0.75 INCH DESOTO MS EMERGENCY MNGR
1200 AM TSTM WND DMG HOLLOW ROCK 36.03N 88.27W
04/20/2011 CARROLL TN TRAINED SPOTTER
LARGE METAL PANEL PRESUMABLY FROM A BUILDING BLOWN BY
WINDS EXTIMATED AT 60 MPH.
1230 AM TSTM WND DMG HUMBOLDT 35.82N 88.91W
04/20/2011 GIBSON TN PUBLIC
WIDESPREAD DAMAGE TO POWER LINES...ROAD SIGNS...AND
TREES.
1240 AM HAIL 6 W MUNFORD 35.45N 89.91W
04/20/2011 E0.75 INCH TIPTON TN AMATEUR RADIO
PENNY HAIL IN DRUMMONDS...TENNESSEE
0119 AM HAIL CHERRY VALLEY 35.40N 90.75W
04/20/2011 E0.75 INCH CROSS AR TRAINED SPOTTER
PEA TO DIME SIZE HAIL. HEAVY RAIN.
0130 AM HAIL PARKIN 35.26N 90.55W
04/20/2011 E0.88 INCH CROSS AR TRAINED SPOTTER
0154 AM HAIL S CLARKSDALE 34.20N 90.58W
04/20/2011 E0.75 INCH COAHOMA MS EMERGENCY MNGR
0200 AM TSTM WND DMG MORRIS CHAPEL 35.32N 88.35W
04/20/2011 HARDIN TN EMERGENCY MNGR
SEVERAL TREES DOWN
&&
TLSJRLocal storm report, Apr 20, 2:41 AM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
241 AM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
&&
TLSJRLocal storm report, Apr 20, 3:20 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
320 AM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM TSTM WND GST PONTOTOC 34.25N 89.01W
04/20/2011 E60 MPH PONTOTOC MS PUBLIC
POWER IS OUT IN PARTS OF PONTOTOC
&&
TLSJRLocal storm report, Apr 20, 3:27 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
327 AM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 AM HAIL JACKS CREEK 35.47N 88.53W
04/20/2011 E1.00 INCH CHESTER TN TRAINED SPOTTER
&&
TLSJRLocal storm report, Apr 20, 3:42 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
342 AM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 AM TSTM WND GST TUPELO 34.26N 88.73W
04/20/2011 M89 MPH LEE MS TRAINED SPOTTER
WIND GAUGE ON ROOF OF A HOUSE MEASURED WINDS AT 65 MPH
WITH GUSTS TO 89 MPH
&&
TLSJRLocal storm report, Apr 20, 3:57 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
357 AM CDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM HAIL SHANNON 34.11N 88.69W
04/20/2011 E1.00 INCH LEE MS PUBLIC
&&
TLSJRThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 9:43 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma | 47 min |
| Apr 19, 10:22 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tate, Tunica | 38 min |
| Apr 19, 10:55 PM CDT | Tornado Warning | MEG | DeSoto | 29 min |
| Apr 19, 10:59 PM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Lafayette, Marshall, Panola, Tate and 1 more | 46 min |
| Apr 19, 11:22 PM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Marshall, Tate, Tippah, Tunica | 38 min |
| Apr 19, 11:45 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Tippah, Tishomingo | 45 min |
| Apr 19, 11:51 PM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Marshall, Tate, Tippah | 39 min |
| Apr 20, 12:32 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Marshall | 43 min |
| Apr 20, 12:55 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman, Tunica | 50 min |
| Apr 20, 12:57 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma | 48 min |
| Apr 20, 1:36 AM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Marshall, Panola, Quitman, Tate, Tunica | 39 min |
| Apr 20, 1:39 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Panola, Quitman | 51 min |
| Apr 20, 1:48 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Panola, Quitman, Tallahatchie, Yalobusha | 42 min |
| Apr 20, 2:29 AM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Panola, Quitman, Tallahatchie, Yalobusha | 46 min |
| Apr 20, 2:43 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Lafayette, Lee, Pontotoc, Prentiss, Union | 47 min |
| Apr 20, 3:10 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc and 1 more | 50 min |
| Apr 20, 3:18 AM CDT | Flash Flood Watch | MEG | Alcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more | 30 hr |
| Apr 20, 3:29 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 46 min |
| Apr 20, 3:54 AM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Monroe | 51 min |
| Apr 20, 3:59 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Monroe, Pontotoc | 46 min |
| Apr 20, 4:36 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Tallahatchie, Yalobusha | 39 min |
| Apr 20, 4:39 AM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Monroe | 51 min |
| Apr 20, 5:40 AM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Monroe | 36 min |
| Apr 20, 8:16 AM CDT | Severe Thunderstorm Warning | MEG | Chickasaw | 27 min |
| Apr 20, 10:10 AM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Panola | 50 min |
| Apr 20, 10:58 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Lafayette, Yalobusha | 47 min |
| Apr 20, 11:27 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lafayette, Pontotoc | 63 min |
| Apr 20, 12:24 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Lee, Monroe, Pontotoc | 51 min |
| Apr 20, 12:57 PM CDT | Flash Flood Warning | MEG | Chickasaw, Lee, Monroe, Pontotoc | 3 hr |
| Apr 20, 1:05 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw | 55 min |
| Apr 20, 1:13 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Lee, Monroe | 62 min |
| Apr 20, 1:44 PM CDT | Severe Thunderstorm Warning | MEG | Monroe | 26 min |
| Apr 20, 1:54 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee | 20 min |
| Apr 20, 2:28 PM CDT | Severe Thunderstorm Warning | MEG | Monroe | 36 min |
| Apr 20, 3:34 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw | 24 min |
| Apr 20, 4:20 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Lee, Pontotoc, Union | 40 min |
| Apr 20, 4:22 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Prentiss, Tishomingo | 53 min |
| Apr 20, 4:51 PM CDT | Severe Thunderstorm Warning | MEG | Tunica | 54 min |
| Apr 20, 4:54 PM CDT | Flash Flood Warning | MEG | Coahoma, Tunica | 7 hr |
| Apr 20, 4:54 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Tishomingo | 36 min |
| Apr 20, 5:06 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Pontotoc, Prentiss, Union | 39 min |
| Apr 20, 5:31 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Panola, Quitman, Tate, Tunica | 44 min |
| Apr 20, 5:34 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Monroe, Pontotoc | 41 min |
| Apr 20, 5:39 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Panola, Quitman, Tate, Tunica | 51 min |
| Apr 20, 5:43 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Marshall, Panola, Union | 47 min |
| Apr 20, 5:44 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Prentiss, Tishomingo | 46 min |
| Apr 20, 5:47 PM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Marshall, Panola, Tate | 43 min |
| Apr 20, 6:22 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Panola, Tate, Union | 38 min |
| Apr 20, 6:23 PM CDT | Flash Flood Warning | MEG | Coahoma, DeSoto, Lafayette, Marshall, Panola, Quitman and 2 more | 5 hr |
| Apr 20, 6:25 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Tippah, Union | 50 min |
| Apr 20, 6:31 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Tishomingo | 29 min |
| Apr 20, 6:43 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Panola, Pontotoc, Tippah and 1 more | 47 min |
| Apr 20, 6:52 PM CDT | Severe Thunderstorm Warning | MEG | Panola, Quitman, Tallahatchie, Yalobusha | 38 min |
Nearby
Flash Flood Warnings in Mississippi, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.